Welcome to ehealthforum,
Nausea and dizziness during menstrual periods could be due to dehydration, hormonal changes, infective causes, anemia etc. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle. If the symptoms persist or get worse, visit your doctor/gynecologist for further evaluation and assistance. Treatment as appropriate (based on examination findings and investigation results) would be started to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.